# SDR SWIA2021083160631

- Difficulty date: August 16, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SUPPORT BEAM AT FR.19 HAS CORROSION AS MARKED.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED L/H SUPPORT BEAM AT FR.19 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
